# SDR AALA20120723003

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT INBOARD FASTENERS ON LEFT VAPOR BARRIER.  INSTALLED NEW STIFFENER PER AARD 51-00-05-1 AND BOEING DOCUMENT 111A1000.
